Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Mori Fibre Spaces for Kähler Threefolds

Title data

Höring, Andreas ; Peternell, Thomas:
Mori Fibre Spaces for Kähler Threefolds.
In: Journal of Mathematical Sciences (Tokyo). Vol. 22 (2015) Issue 1 . - pp. 219-246.
ISSN 1340-5705

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: MR3329195; In commemoration of Professor Kunihiko Kodaira's centennial birthday March 16, 2015
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 25 Nov 2020 09:36
Last Modified: 25 Nov 2020 09:36
URI: https://eref.uni-bayreuth.de/id/eprint/60395